Worried About Lidocaine — Having Nasal Endoscopy

Discussion in 'Support' started by Striveon, Dec 16, 2018.

    1. Striveon

      Striveon Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Unknown
      I’m going to have a nasal endoscopy (camera in my nose) and they’re going to apply lidocaine in my nose.

      Will lidocaine increase my tinnitus?

      Anything else I need to know before having the procedure?

      Is it a noisy procedure?
       
    2. Zeneth
      Wishful

      Zeneth Member Benefactor

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Maybe noise?
      Ask the doctor if it's noisy, maybe bring earplugs just in case.

      Lidocaine alone isn't ototoxic so you should be fine.
       
      • Helpful Helpful x 1
    3. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Lidocaine is actually known for decreasing T's volume, so you are more likely to get a temporary relief from T than an increase.
       
      • Agree Agree x 2
      • Like Like x 1
      • Helpful Helpful x 1
    4. AUTHOR
      AUTHOR
      Striveon

      Striveon Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Unknown
      @Zeneth @GregCA thank you both for your help, I feel much better about the procedure tomorrow :)
       
    5. Helheim
      Stressed

      Helheim Member

      Tinnitus Since:
      01/2017
      Cause of Tinnitus:
      Infection
      I've had this done a few weeks ago. T didn't react at all. You'll be fine.
       
    6. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I have had this done and you will be fine.

      love glynis
       

Share This Page

Loading...